# SDR ASAA0893947

- Difficulty date: November 15, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 315A2134126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD TR HEAT SHIELD BRACKET BROKEN.  REMOVED AND REPLACED BRACKET.
